Feynman's formula in phase space for systems of pseudodifferential equations with analytic symbols
Matematičeskie zametki, Tome 51 (1992) no. 5, pp. 44-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_5_a5,
author = {R. S. Egikyan and D. V. Ktitarev},
title = {Feynman's formula in phase space for systems of pseudodifferential equations with analytic symbols},
journal = {Matemati\v{c}eskie zametki},
pages = {44--50},
year = {1992},
volume = {51},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_5_a5/}
}
TY - JOUR AU - R. S. Egikyan AU - D. V. Ktitarev TI - Feynman's formula in phase space for systems of pseudodifferential equations with analytic symbols JO - Matematičeskie zametki PY - 1992 SP - 44 EP - 50 VL - 51 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1992_51_5_a5/ LA - ru ID - MZM_1992_51_5_a5 ER -
R. S. Egikyan; D. V. Ktitarev. Feynman's formula in phase space for systems of pseudodifferential equations with analytic symbols. Matematičeskie zametki, Tome 51 (1992) no. 5, pp. 44-50. http://geodesic.mathdoc.fr/item/MZM_1992_51_5_a5/